Quantum invariants of links and 3-valent graphs in 3-manifolds
Publications Mathématiques de l'IHÉS, Tome 77 (1993), pp. 121-171
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1993__77__121_0,
author = {Turaev, Vladimir},
title = {Quantum invariants of links and 3-valent graphs in 3-manifolds},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {121--171},
year = {1993},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {77},
mrnumber = {1249172},
zbl = {0822.57012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1993__77__121_0/}
}
TY - JOUR AU - Turaev, Vladimir TI - Quantum invariants of links and 3-valent graphs in 3-manifolds JO - Publications Mathématiques de l'IHÉS PY - 1993 SP - 121 EP - 171 VL - 77 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1993__77__121_0/ LA - en ID - PMIHES_1993__77__121_0 ER -
%0 Journal Article %A Turaev, Vladimir %T Quantum invariants of links and 3-valent graphs in 3-manifolds %J Publications Mathématiques de l'IHÉS %D 1993 %P 121-171 %V 77 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1993__77__121_0/ %G en %F PMIHES_1993__77__121_0
Turaev, Vladimir. Quantum invariants of links and 3-valent graphs in 3-manifolds. Publications Mathématiques de l'IHÉS, Tome 77 (1993), pp. 121-171. http://geodesic.mathdoc.fr/item/PMIHES_1993__77__121_0/
